# SDR AALA201609099011

- Difficulty date: September 8, 2016
- Submitted: September 12, 2016
- Operation: Air carrier
- Aircraft: N668AW
- Make and model: Airbus A320-232
- Aircraft serial: 1764
- Aircraft time: 51,567 hours, 18,957 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: DHE1141
- Condition: Faulty
- Location: R1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR R1 INDICATES UNARMED, DOOR R1 ECAM AT FL370, WITH CABIN PRESS NORMAL, TEMP ECAM.  MAINTENANCE REPLACED PROXIMITY SWITCH 13W2 AND ACCOMPLISHED A SATISFACTORY OPS CHECK IAW AMM 52-71-11.
